Coupling of homotopy perturbation and modified Lindstedt–Poincaré methods for traveling wave solutions of the nonlinear Klein–Gordon equation

Articles > Article · 2010

Authors: Syed Tauseef Mohyud-Din, Ahmet YILDIRIM

Journal of King Saud University - Science, International, Scopus, 2010, vol 24, pp 187-191

DOI: 10.1016/j.jksus.2010.08.002

Summary

oupled method of He’s homotopy perturbation method and modified Lindstedt–Poincaré method is applied to the search for traveling wave solutions of a variety of Klein–Gordon equations. The results obtained provide confirmation for the validity of the coupled method.

View details